# SDR CAL960369

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: C1 Door Cutout
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .3750 INCH CRACK IN BEAR STRAP AT C-1 DOOR CUT-OUT, LOWER AFT CORNER.  THE SKIN WAS REPLACED AND A DOUBLER INSTALLED IAW ECRA 5330-02366.  (X)
